# SDR CALA2008120101104

- Difficulty date: November 27, 2008
- Submitted: December 1, 2008
- Operation: Air carrier
- Aircraft: N66051
- Make and model: Boeing 767424ER
- Aircraft serial: 29446
- Aircraft time: 36,807 hours, 5,543 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Part serial: 11047
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR R4 EMERGENCY LIGHT AFT WALL AND DOOR LIGHT INOPERATIVE.  REMOVED AND REPLACED BATTERY CHARGER PER AMM 33-51-07 AND OPS CHECKED GOOD.
